eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Crestor cause Cramps - leg (Leg pain)?

Summary: Cramps - leg is found among people who take Crestor, especially for people who are female, 50-59 old, have been taking the drug for 1 - 6 months, also take medication Zoloft, and have High blood cholesterol.

We study 57,771 people who have side effects while taking Crestor from FDA and social media. Among them, 9 have Cramps - leg. Find out below who they are, when they have Cramps - leg and more.

You are not alone: join a mobile support group for people who take Crestor and have Cramps - leg >>>

 

 

 

 

Crestor

Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 60,057 Crestor users)

Cramps - leg

Cramps - leg (involuntary muscle contractions of leg) has been reported by people with high blood pressure, high blood cholesterol, depression, gastroesophageal reflux disease, stress and anxiety. (latest reports from 1,043 Cramps - leg patients)

On Jan, 25, 2015: 57,771 people reported to have side effects when taking Crestor. Among them, 9 people (0.02%) have Cramps - Leg.

Trend of Cramps - leg in Crestor reports

Time on Crestor when people have Cramps - leg * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Cramps - leg22.22%33.33%11.11%0.00%22.22%11.11%0.00%

Age of people who have Cramps - leg when taking Crestor * :

0-12-910-1920-2930-3940-4950-5960+
Cramps - leg0.00%0.00%0.00%0.00%0.00%22.22%44.44%33.33%

Severity of Cramps - leg when taking Crestor ** :

leastmoderateseveremost severe
Cramps - leg0.00%33.33%44.44%22.22%

How people recovered from Cramps - leg ** :

while on the drugafter off the drugnot yet
Cramps - leg16.67%0.00%83.33%

Top conditions involved for these people * :

  1. High blood cholesterol (5 people, 55.56%)
  2. Asthma (3 people, 33.33%)
  3. High blood cholesterol and triglycerides (2 people, 22.22%)
  4. Iga deficiency (2 people, 22.22%)
  5. Heart attack (1 people, 11.11%)

Top co-used drugs for these people * :

  1. Zoloft (2 people, 22.22%)
  2. Vitamin d (2 people, 22.22%)
  3. Zyrtec (1 people, 11.11%)
  4. Baby aspirin (1 people, 11.11%)
  5. Proair hfa (1 people, 11.11%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Cramps - Leg while taking Crestor?

You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Cramps - Leg
- support group for people who take Crestor
- support group for people who have Cramps - Leg

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Crestor, Cramps - leg

You may be interested at these reviews (Write a review):

  • Meloxicam and dialtizam taken together at same time....
    I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
  • Thrush while on prograf
    I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
  • Leg pain especially near knees after taking lyrica
    Had to stop taking Lyrica due to joint pain in both legs. Difficult to get up from sitting position to stand. Ache in knee's can't relax to sleep. Motrin and vicodin not helping with pain. Also have applied muscle cream not working for pain. Have been off the lyrica for 3 months with no let up in pain. Did not have this pain before taking lyrica.
  • Concerned and worried (1 response)
    I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ─Ćont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
  • Crestor side effects (1 response)
    I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.

More reviews for: Crestor, Cramps - leg

Comments from related studies:

  • From this study (9 months ago):

  • Kidney function is worsening.

    Reply

  • From this study (10 months ago):

  • I use to use birth control patch For a couple years.
    then novuring for a couple years.
    Then had an essure inplant procedure in 2008 and had to have a hysterectomy due to complications resulting in all these medications and symptoms along with many more.

    Reply

  • From this study (11 months ago):

  • After starting Crestor,my legs are weak ,mostly calves and I have a hard time walking.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.